Poor Mabel

  1. My heart breaks for her. I struggle with major medication allergies and am at least able to voice the discomfort, poor lil girl. I laugh when doctors ask what my reaction is to something from my youth; Like I really want to be stabbed with my epi-pen to find out if I grew out of it.
    I did have to have a medical procedure a few weeks back which required x-ray guided placement of the injection as well as dye. I am soooo allergic to the x-ray dye. But after talking with my doctor we decided it as the way to go as the injection was into my spine. So 1.5 hours of benadryl and pepcid in a salene drip to my bloodstream (lol) and dosing benadryl after… I didn’t feel like myself for a week. I hope she heals quickly and can avoid antibiotics that will make her not feel well.

  2. Amie says:

    Poor thing. So glad you all were able to determine what the issue was but my goodness I would have been scared to death! Glad she is feeling better 🙂

  3. Amanda says:

    Aww, sweet girl. It’s so sad when they are sick. Glad she’s feeling better. It’s so nice once they are able to talk and say what’s wrong.

  4. Ivory says:

    Yeah!!! I am so happy that this sweet Mabel is starting to feel better. As a mom myself, we want to take away all of our children pain, sadness, and any sickness they have. You take care of yourself to, because when our kids are sick, we only think of getting them better, and forget to take care of ourselves, because our kids needs us. Have a great weekend, and I hope the next doctor visit will be, “a clean bill of health”.

  5. Tayler says:

    I’m allergic to amoxicillin. I don’t even remember why I took it when I was a little kid, but I came out with a full-body rash. So, I’ve never taken it since.

  6. Hannah says:

    Oh my goodness. Poor sweet girl – and mama too! That is SO scary! The same thing happened to Oliver, only when he was a baby. He was a red puffy nugget for about two weeks. It was so scary to see him break out in hives, thankfully he never had trouble breathing, but gracious. I know how scary it is. He was given penicillin for an ear infection and I noticed little red bumps but the doctor was all ‘it’s nothing!’. Then he had another one and was given the medication again – and it was hives! He will never again take amoxicillin or penicillin. I’m allergic to both as well and broke out in hives when I had it. I’m so glad she’s okay and is feeling better too. I’m so sorry you both had to go through that, I know it’s awful and scary and just miserable.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

get the latest

stay up to date...

Thanks, You'll be added to our newsletter